# SDR DALA1132390988

- Difficulty date: May 6, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N988DL
- Make and model: Doug MD-88
- Aircraft serial: 53339
- Aircraft time: 50,258 hours, 36,715 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

ON SHORT FINAL CREW GOT A MID CARGO SMOKE WARNING ALONG WITH FIRE BELL WARNING.  ALL THREE LAV SMOKE DETECTORS WERE ALSO GOING OFF.  CREW FOLLOWED QRH FOR CARGO FIRE BLEW FIRE BOTTLES IN CARGO AND DECLARED EMERGENCY INTO ATL.  AIRCRAFT LANDED AND FIRE TRUCKS MET THE FLIGHT.  ATL MAINTENANCE FOUND BOTH FIRE BOTTLE IN CARGO USED.  BOTTLES WERE REPLACED PER AMM.  SQUIB TEST WAS GOOD PER AMM.  CARGO BIN WAS INSPECTED AND THERE WAS NO SIGNS OF SMOKE OR FIRE.  THERE WAS NO SMELL IN CARGO EXCEPT OF FIRE SUPPRESSION BOTTLES.  ALL THREE LAV SMOKE DETECTORS WERE REPLACED AND TESTED.
